# SDR UPS97824138

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 55 LBL 25 TO 33 FLOORBEAM HAS NUMEROUS HOLES BROKEN OUT ON EDGE OF FLOORBEAM.  REPAIRED IAW DHC-SK-868-115.
